# SDR FDEA201708302413

- Difficulty date: August 30, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 41,133 hours, 15,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Magnet
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING L1 DOOR SLIDE R&R, THE DOOR ASSIST RESERVOIR DECIDED TO OPEN THE DOOR FOR US.  REPLACED MISSING MAGNET FROM L1 GIRT BAR LATCH PAWL TO CORRECT PROBLEM, REF AMM 25-66-10-2. OPS CHECK GOOD. ACFT OK FOR SERVICE.
